# SDR DU4R2006404

- Difficulty date: April 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WEB AT FWD END AT SKIN BELOW FLOOR SUPPORT RBL 2.90 FROM BS 1400 TO 1420 (AFT CARGO).  REMOVED CORRODED INTERCOSTAL.  FABRICATED AND INSTALLED REPAIR INTERCOSTAL 19-3/8" FROM 7075-T6 .040" FROM B757 SRM 51-10-02, 51-20-01 AND 51-40-02.
